# SDR CHQA20140512159

- Difficulty date: May 12, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 28,162 hours, 23,208 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,624 hours, 21,508 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT AILERON DAMPNER ROD END FITTING WAS FOUND TO BE GOUGED ON THE INBD SIDE.  THE LT AILERON DAMPNER ROD END FITTING WAS REPLACED IAW SRM 51-60-02.
